# SDR I5EA2020082300006

- Difficulty date: August 23, 2020
- Submitted: August 23, 2020
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 53,188 hours, 35,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 43005
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT R1 DOOR INOPERATIVE.    REMOVED AND REPLACED BATTERY PACK AT MODULE - M1132, STA 330R IAW B737 AMM 33-51-51.
